Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 11, NWS Nashville, TN

March 15, 2025Cumberland County, Van Buren County, White County, Tennessee

NWS Nashville, TN issued this tornado warning at Mar 15, 2025, 5:41 PM CDT for Cumberland County, Van Buren County, White County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 5:41 PM CDT (22:41 UTC)
Expired
Mar 15, 2025, 6:15 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cumberland County, TN, Van Buren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 128 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 12:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 686 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
686 m²/s²
0-3 km storm-relative helicity
792 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WFUS54 KOHX 152241
TOROHX
TNC035-175-185-152315-
/O.NEW.KOHX.TO.W.0011.250315T2241Z-250315T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
541 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Western Cumberland County in Middle Tennessee...
  Northeastern Van Buren County in Middle Tennessee...
  Southeastern White County in Middle Tennessee...

* Until 615 PM CDT.

* At 541 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles east of Spencer, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Crossville around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lake
Tansi, Cumberland Mountain State Park, Slate Springs, Pleasant Hill,
Indian Rock Lake, Virgin Falls State Natural Area, and Fall Creek
Falls State Park.

This includes Interstate 40 between mile markers 305 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3577 8510 3576 8526 3572 8527 3568 8530
      3572 8541 3598 8528 3598 8526 3600 8526
      3606 8525 3611 8523 3610 8515 3612 8514
      3605 8485
TIME...MOT...LOC 2241Z 208DEG 52KT 3576 8526 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Baggett
3 follow-up statements
238 
WWUS54 KOHX 152255
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
555 PM CDT Sat Mar 15 2025

TNC175-152305-
/O.CAN.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Van Buren TN-
555 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN VAN BUREN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3577 8510 3577 8525 3578 8526 3578 8527
      3580 8527 3580 8528 3581 8528 3582 8527
      3580 8537 3598 8528 3598 8526 3603 8526
      3611 8523 3610 8515 3612 8514 3605 8485
TIME...MOT...LOC 2255Z 208DEG 52KT 3594 8514 

$$

TNC035-185-152315-
/O.CON.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-White TN-
555 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
CUMBERLAND AND SOUTHEASTERN WHITE COUNTIES...

At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Crossville, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Crossville around 600 PM CDT.

Other locations impacted by this tornadic thunderstorm include Virgin
Falls State Natural Area, Lake Tansi, Cumberland Mountain State Park,
Slate Springs, Pleasant Hill, and Indian Rock Lake.

This includes Interstate 40 between mile markers 305 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3577 8510 3577 8525 3578 8526 3578 8527
      3580 8527 3580 8528 3581 8528 3582 8527
      3580 8537 3598 8528 3598 8526 3603 8526
      3611 8523 3610 8515 3612 8514 3605 8485
TIME...MOT...LOC 2255Z 208DEG 52KT 3594 8514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Baggett
020 
WWUS54 KOHX 152305
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
605 PM CDT Sat Mar 15 2025

TNC185-152315-
/O.CAN.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
White TN-
605 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN WHITE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
      3612 8514 3605 8485
TIME...MOT...LOC 2305Z 208DEG 52KT 3607 8505 

$$

TNC035-152315-
/O.CON.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-
605 PM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN CUMBERLAND COUNTY...

At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Crossville, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Cumberland County, including the following locations...
Slate Springs.

This includes Interstate 40 between mile markers 307 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
      3612 8514 3605 8485
TIME...MOT...LOC 2305Z 208DEG 52KT 3607 8505 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Baggett
941 
WWUS54 KOHX 152313
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
613 PM CDT Sat Mar 15 2025

TNC035-152322-
/O.EXP.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-
613 PM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHWESTERN CUMBERLAND COUNTY WILL EXPIRE
AT 615 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
      3612 8514 3605 8485
TIME...MOT...LOC 2312Z 208DEG 52KT 3614 8500 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:28 PM CDT, 4 hours 13 minutes earlier. Its key messages:

  • Updated at 112 PM CDT Sat Mar 15 2025
  • Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
  • Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
  • Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Fort Worth TX
128 PM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 112 PM CDT Sat Mar 15 2025

- Severe thunderstorm risk through this evening with chances for
  damaging winds, large hail and tornadoes.

- Heavy rain with a risk for flooding in urban, low-lying, and
  poor drainage areas, especially west of I-65.

- Gusty non-thunderstorm winds between 35 to 45 mph through this
  evening.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1048 AM CDT Sat Mar 15 2025

Showers and thunderstorms continue this morning as the warm front
pushes northward. Right now storms have stayed mostly sub severe,
with some small hail reported. But, instability and additional
moisture will move northward through the day, increasing the fuel
for strong to severe storms this afternoon. Very strong low to mid
level shear will increase the threat for strong updrafts and
storms able to produce damaging wind gusts, hail, and even
tornadoes, especially in the southern half of the area in the
moderate risk. The limiting factor so far has been the warmer air
aloft capping a lot of the convection from going severe, but with
the warm front lifting northward, surface warming will continue
and allow for the cap to weaken to increase the severe threat.
Models continue to show the cap weakening and surface based CAPE
increasing through the afternoon, so remain weather aware and have
multiple ways to receive warnings!

PWAT values will also continue to increase, and with high rain
rates and training of heavy rainfall, flash flooding will also be
a threat this afternoon and evening. Heavy rain should move out of
the area after midnight, but lingering showers will be possible
through mid day Sunday.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1048 AM CDT Sat Mar 15 2025

Drier and cooler conditions will start the week as the deep trough
over the eastern CONUS continues eastward. Temps will warm up
Tuesday and Wednesday as ridging builds in ahead of the next
trough, and rain chances return Wednesday night into Thursday
morning. The cold front associated with that trough will dry the
region out quite a bit, and may increase the fire weather threat
for Thursday and Friday. Ridging builds in for Friday followed by
another shot at rain next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 112 PM CDT Sat Mar 15 2025

A line of strong thunderstorms is currently situated across
central Tennessee, between KCKV and KBNA. Over the next 1 to 3
hours, this line will slowly move east, approaching the I-65 by
21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line,
scattered showers and thunderstorms will continue to develop and
move to the northeast. Coverage is not enough to warrant a FM
group, so have kept VCTS for now. Between 21Z and 02Z, a strong to
severe line of thunderstorms will impact BNA, MSQ, CSV and SRB
from west to east. Frequent lightning, and strong winds up to 35
knots are the most likely hazard (included in the TEMPO). There is
a low chance of severe winds (50+ knots) at terminal sites during
this time frame. A tornado cannot be ruled out with the passage of
this main line either. Behind this line, there will be 3 to 4
hours of -TSRA. Additional thunderstorms are expected to develop
after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and
15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      73  52  60  34 / 100 100  60   0
Clarksville    71  47  55  32 / 100  90  50   0
Crossville     69  50  60  29 /  90 100  70  10
Columbia       72  50  60  32 / 100 100  50   0
Cookeville     72  51  60  31 /  90 100  70   0
Jamestown      70  50  61  29 /  90 100  70  10
Lawrenceburg   70  49  58  32 /  90  90  40   0
Murfreesboro   74  51  61  31 / 100 100  60   0
Waverly        69  48  57  33 / 100  90  30   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CDT tonight for TNZ005>011-023>034-
056>066-075-077>080-093>095.

Flood Watch through late tonight for TNZ005>011-023>034-056>066-
075-077>080-093>095.
&&

SHORT TERM...Barnwell
LONG TERM....Barnwell
AVIATION.....99

In the hours before

Local storm report, Mar 15, 4:48 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
448 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     7 SSW Murfreesboro      35.76N 86.43W
03/15/2025                   Rutherford         TN   Public

            Trees were blown down at Webb Rd and
            Barfield-Crescent Rd. Time was estimated by
            radar.

&&

13
Special weather statement, Mar 15, 4:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Nashville TN
457 PM CDT Sat Mar 15 2025

TNZ010-011-032>034-065-066-152245-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
White TN-
457 PM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT OVERTON...PICKETT...NORTHWESTERN
CUMBERLAND...NORTHEASTERN CLAY...NORTHEASTERN WHITE...SOUTHEASTERN
PUTNAM AND FENTRESS COUNTIES THROUGH 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Byrdstown to Monterey to 7
miles east of Sparta. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grimsley, Allardt, Slate Springs, Livingston, Huntersville, Pall
Mall, Wolf River Dock, Jamestown, Pleasant Hill, Byrdstown,
Clarkrange, Crawford, Dale Hollow Lake, Monterey, Static, Fairfield
Glade, and Crossville.

This includes Interstate 40 between mile markers 298 and 320.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3661 8484 3633 8483 3629 8484 3629 8487
      3628 8488 3624 8488 3621 8491 3618 8490
      3615 8491 3614 8488 3612 8486 3600 8488
      3589 8540 3613 8534 3662 8542 3663 8524
TIME...MOT...LOC 2157Z 239DEG 33KT 3659 8530 3613 8528 3595 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

40/Sizemore
Special weather statement, Mar 15, 5:06 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
506 PM CDT Sat Mar 15 2025

TNZ065-066-078>080-152245-
Cumberland TN-Van Buren TN-Grundy TN-Warren TN-White TN-
506 PM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CUMBERLAND...VAN
BUREN...SOUTHEASTERN WARREN...GRUNDY AND SOUTHEASTERN WHITE COUNTIES
THROUGH 545 PM CDT...

At 506 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Spencer to 6 miles northeast of
Gruetli-Laager to near Sewanee. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cumberland Mountain State Park, Virgin Falls State Natural Area,
Monteagle, Altamont, Gruetli-Laager, Spencer, Lake Tansi, Coalmont,
Palmer, Fall Creek Falls State Park, Indian Rock Lake, Pelham, Tracy
City, Crossville, Beersheba Springs, Pleasant Hill, Fairfield Glade,
and Fiery Gizzard State Park.

This includes the following highways...
 Interstate 40 between mile markers 318 and 326.
 Interstate 24 between mile markers 128 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3604 8488 3576 8498 3576 8526 3572 8527
      3557 8542 3553 8561 3549 8554 3543 8554
      3541 8549 3536 8551 3532 8556 3529 8571
      3524 8569 3522 8574 3524 8582 3522 8587
      3529 8591 3533 8590 3592 8541
TIME...MOT...LOC 2206Z 221DEG 35KT 3576 8533 3542 8554 3515 8589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Mar 15, 5:16 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
516 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     7 S Murfreesboro        35.75N 86.38W
03/15/2025                   Rutherford         TN   Public

            A privacy fence was blown down, partially
            blocking road along Rucker Rd near County
            Farm Rd.

&&

13
Local storm report, Mar 15, 5:25 PM CDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
525 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     Flash Flood      3 SE Portland           36.56N 86.48W
03/15/2025                   Sumner             TN   Trained Spotter

            The 1700 block of Old Gallatin Road SE of
            Portland TN is blocked due to flood waters.
            TSpotter.

0305 PM     Flash Flood      Portland                36.59N 86.52W
03/15/2025                   Sumner             TN   Emergency Mngr

            Old Gallatin Road in Portland is flooded.

0355 PM     Flash Flood      1 NW Westmoreland       36.57N 86.26W
03/15/2025                   Sumner             TN   Emergency Mngr

            Intersection of Hawkins Drive and Old
            Highway 31 E flooded.

0330 PM     Tstm Wnd Dmg     7 S Murfreesboro        35.75N 86.38W
03/15/2025                   Rutherford         TN   Public

            A privacy fence was blown down, partially
            blocking road along Rucker Rd near County
            Farm Rd.

0330 PM     Tstm Wnd Dmg     7 SSW Murfreesboro      35.76N 86.43W
03/15/2025                   Rutherford         TN   Public

            Trees were blown down at Webb Rd and
            Barfield-Crescent Rd. Time was estimated by
            radar.

0345 PM     Tstm Wnd Dmg     4 W Bradyville          35.74N 86.23W
03/15/2025                   Rutherford         TN   Public

            Trees were blown down and blocking the road
            along Jacobs Hollow Rd near Bradyville Pike.
            Time estimated by radar.

0358 PM     Tstm Wnd Dmg     8 NE Unionville         35.70N 86.49W
03/15/2025                   Rutherford         TN   Fire Dept/Rescue

            Rutherford County Fire working 2 reports of
            large trees blocking roadways in Christiana.
            6700blk Williams Rd, 4500blk Jones Rd.

0403 PM     Tstm Wnd Dmg     7 NE Bell Buckle        35.67N 86.28W
03/15/2025                   Rutherford         TN   Dept of Highways

            Debris blocking I-24 east at mile marker
            89.2 in Rutherford County. Tree across
            roadway with all eastbound lanes blocked.

0327 PM     Flash Flood      2 NW White House        36.48N 86.69W
03/15/2025                   Robertson          TN   Emergency Mngr

            Neighborhood roads near Pinson Lane are
            impassable.

0308 PM     Tstm Wnd Dmg     3 SW Cornersville       35.33N 86.88W
03/15/2025                   Marshall           TN   Public

            Relayed via social media, photo of tree
            snapped and power pole down on Blue Creek
            Road.

0244 PM     Flash Flood      Loretto                 35.08N 87.44W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Management reports US 43 is
            flooded at Loretto.

0245 PM     Flash Flood      1 N Lawrenceburg        35.26N 87.34W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Manager reports street flooding in
            Lawrenceburg, TN.

0302 PM     Flash Flood      3 S Lawrenceburg        35.20N 87.34W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Rambler's Edge RV Park is flooded south of
            Lawrenceburg TN.

1230 PM     Flash Flood      3 E Waverly             36.09N 87.73W
03/15/2025                   Humphreys          TN   Emergency Mngr

            Some water over Highway 70 between Waverly
            and McEwen. Road was still passable.
            Otherwise, flooding of low lying areas near
            creeks and streams reported.

0157 PM     Flash Flood      3 NW Dickson            36.11N 87.42W
03/15/2025                   Dickson            TN   Public

            Videos on social media showing water over
            Walnut Grove Road in Dickson county.

1231 PM     Flash Flood      1 S Goodlettsville      36.32N 86.70W
03/15/2025                   Davidson           TN   Public

            2 left lanes on I-65 NB just south of exit
            95 are underwater. Report from social media.

0318 PM     Tstm Wnd Dmg     6 SE Eagleville         35.68N 86.58W
03/15/2025                   Bedford            TN   Trained Spotter

            Possible structure damage near Kingdom road.
            TSpotter.

0319 PM     Tstm Wnd Dmg     2 NE Unionville         35.64N 86.57W
03/15/2025                   Bedford            TN   Trained Spotter

            Relayed from a TSpotter, damage to a
            powerline and a tree at the intersection of
            Longview Road and Pepper Hill.

0355 PM     Tstm Wnd Dmg     6 NE Unionville         35.68N 86.51W
03/15/2025                   Bedford            TN   Public

            Tree uprooted and damage to a metal building
            was reported near Christiana.

&&
Local storm report, Mar 15, 5:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
538 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Flash Flood      1 ENE Cumberland Furnac 36.27N 87.35W
03/15/2025                   Dickson            TN   Public

            Portions of Stark Rd covered in water and
            impassible in spots.

&&

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:34 AM CDTSpecial Weather StatementOHXWayne41 min
Mar 15, 5:18 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury3 hr
Mar 15, 5:35 AM CDTSpecial Weather StatementOHXCoffee, Warren40 min
Mar 15, 6:08 AM CDTSpecial Weather StatementOHXVan Buren37 min
Mar 15, 9:01 AM CDTSpecial Weather StatementOHXDavidson29 min
Mar 15, 9:41 AM CDTSpecial Weather StatementOHXMaury34 min
Mar 15, 10:13 AM CDTSpecial Weather StatementOHXDavidson, Williamson32 min
Mar 15, 11:19 AM CDTSpecial Weather StatementOHXHumphreys26 min
Mar 15, 11:32 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more3 hr
Mar 15, 11:41 AM CDTSpecial Weather StatementOHXDickson34 min
Mar 15, 11:53 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery27 min
Mar 15, 12:14 PM CDTSpecial Weather StatementOHXCheatham, Robertson46 min
Mar 15, 12:29 PM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more5 hr
Mar 15, 12:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more10 hr
Mar 15, 12:48 PM CDTSpecial Weather StatementOHXDickson, Hickman42 min
Mar 15, 12:51 PM CDTSpecial Weather StatementOHXClay, Jackson24 min
Mar 15, 1:06 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Wayne39 min
Mar 15, 1:25 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Hickman50 min
Mar 15, 1:44 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Maury, Wayne46 min
Mar 15, 2:08 PM CDTSpecial Weather StatementOHXDavidson, Williamson52 min
Mar 15, 2:26 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence49 min
Mar 15, 2:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more8 hr
Mar 15, 2:40 PM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale, Wilson50 min
Mar 15, 2:46 PM CDTFlash Flood WarningOHXGiles, Lawrence, Marshall, Maury9 hr
Mar 15, 2:55 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Mar 15, 3:06 PM CDTSpecial Weather StatementOHXGiles24 min
Mar 15, 3:14 PM CDTSpecial Weather StatementOHXClay, Jackson, Macon, Smith46 min
Mar 15, 3:23 PM CDTTornado WarningOHXBedford, Rutherford30 min
Mar 15, 3:38 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more52 min
Mar 15, 3:40 PM CDTTornado WarningOHXCannon34 min
Mar 15, 4:05 PM CDTTornado WarningOHXDeKalb, Van Buren, Warren, White40 min
Mar 15, 4:18 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White42 min
Mar 15, 4:32 PM CDTTornado WarningOHXCumberland, Putnam, White29 min
Mar 15, 4:57 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett48 min
Mar 15, 5:01 PM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more59 min
Mar 15, 5:06 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren39 min
Mar 15, 5:19 PM CDTTornado WarningOHXFentress, Overton, Pickett26 min
Mar 15, 5:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White46 min
Mar 15, 5:44 PM CDTFlash Flood WarningOHXBedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more7 hr
Mar 15, 5:54 PM CDTFlash Flood WarningOHXJackson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Mar 15, 6:01 PM CDTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Mar 15, 6:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more3 hr
Mar 15, 6:21 PM CDTTornado WarningOHXCumberland9 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.